MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The patient sample is not available for investigation.
 
Event or Problem Description
The initial reporter received questionable thyroid assay results for one patient sample tested on the cobas e 801 analytical unit.This medwatch is for the elecsys t4 assay.Please refer to the medwatch with a1.Patient identifier: (b)(6) for the elecsys ft4 iv assay.(b)(6) for the elecsys t3 assay.(b)(6) for the elecsys ft3 iii assay.An interferent is suspected for these assays.Please refer to the medwatch with a1.Patient identifier: (b)(6) - for the questionable elecsys anti-tpo assay results.Please refer to the attachment (b)(6) in the medwatch for the table containing the questionable results from the analyzer compared with the assay results from a beckmann analyzer.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25410985
Report Number1823260-2026-02236
Device Sequence Number13165300
Product Code CDX
UDI-Device Identifier07613336171677
UDI-Public07613336171677
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT4
Device Catalogue Number09007784190
Device Lot Number87795901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/09/2026
07/06/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/01/2026
08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexFemale